# SDR CA030311006

- Difficulty date: March 5, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Make and model: Scwzer 269D
- Aircraft time: 617 hours
- Engine: Lyc HIO360D1A
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Belt
- Part number: 269A55125
- Condition: Cracked
- Location: Drive System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BELTS CRACKED TO FABRIC. BELT SET REPLACED.
